# SDR ASAA2023061943650

- Difficulty date: June 19, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 19,937 hours, 6,308 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSOCIATED WITH POWER SUPPLY M2626 IS INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2626 AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-06.
